# SDR FDEA201112145260

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A537709032100
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT FRAME 22 AT L8-9R BRACKET SPLICE FOUND DENTED.  DENTED BRACKET REMOVED AS PER SRM 51-40-21 REVISION 21. FABRICATED AS PER DWG A5377090321000 ISSUE "E" AND INSTALLED AS PER SRM 51-40-21 REVISION 21. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
